# SDR 2007FA0000697

- Difficulty date: July 11, 2007
- Submitted: August 16, 2007
- Operation: General aviation
- Aircraft: N7508H
- Make and model: Hughes 269C
- Aircraft serial: S1628
- Engine: Lyc HIO360D1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: M3816
- Condition: Disconnected
- Location: Lt Magneto
- Component: Magneto, Slick
- Component part number: 4345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING CLIP ON TERMINAL WIRE CAME OFF ALLOWING WIRE TO DISCONNECT.  (K)
